Show simple item record

dc.contributor.authorWu, Tsung-fang ( Orcid Icon 0000-0003-4945-652X )
dc.date.accessioned2021-01-08T15:52:11Z
dc.date.available2021-01-08T15:52:11Z
dc.date.issued2003-08-07
dc.identifier.citationWu, T. F. (2003). Concentration and dynamic system of solutions for semilinear elliptic equations. Electronic Journal of Differential Equations, 2003(81), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13089
dc.description.abstractIn this article, we use the concentration of solutions of the semilinear elliptic equations in axially symmetric bounded domains to prove that the equation has three positive solutions. One solution is y-symmetric and the other are non-axially symmetric. We are also study the dynamic system of these solutions.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPalais-Smaleen_US
dc.subjectConcentrationen_US
dc.subjectDynamic systemen_US
dc.subjectMultiple solutionsen_US
dc.titleConcentration and dynamic system of solutions for semilinear elliptic equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record